Form appearing in another language

  • Profile Image
    brunswickacupuncture
    Asked on March 16, 2017 at 07:03 PM

    I've received an email from a patient of our that the text was showing up in Greek when a customer open our form.  One is attached below.  Can you tell me as to what might be causing this and what I might need to do to rectify the situation.

     

     

     

  • Profile Image
    BDAVID
    Answered on March 16, 2017 at 10:45 PM

    It looks like the form was built that way. You can revert any edit done in your form through the revision history though: https://www.jotform.com/help/294-How-to-View-Form-Revision-History 

    Let us know if you need more help.

  • Profile Image
    brunswickacupuncture
    Answered on March 17, 2017 at 12:46 AM
    Hi David,
    I built the form to be in English not Greek, and l have tested it on my mac computers and iPhone and everything is fine.
    Does it have to do with looking at the form on android or via microsoft?
    No it hasn’t helped looking through the history as it is in English and l can’t see where the language has changed.
    Please advise what l need to do, as a couple of patients are unable to see the form in English but l don’t know why.
    Regards
    Deb
    ...
  • Profile Image
    BJoanna
    Answered on March 17, 2017 at 04:47 AM

    It seems that you have deleted your form. 

    I have checked two forms that you have on your account and I did not saw mentioned text. 

    Let us know if you need further assistance.